作者 Lawther, R. (Ross), 1960- author
書名 Maximal abelian sets of roots / R. Lawther
出版項 Providence, Rhode Island : American Mathematical Society, 2017
國際標準書號 9781470426798
147042679X
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA252.3 L39 2017    在架上    30340200557928
說明 vii, 219 pages : illustrations ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; volume 250, number 1192
Memoirs of the American Mathematical Society ; no. 1192
附註 Text in English
"Volume 250, Number 1192 (fifth of 6 numbers), November 2017."
Includes bibliographical references
Introduction -- Root systems of classical type -- The strategy for root systems of exceptional type -- The root system of type G₂ -- The root system of type F₄ -- The root system of type E₆ -- The root system of type E₇ -- The root system of type E₈ -- Tables of maximal abelian sets -- Appendix A: Root trees for root systems of exceptional type -- Bibliography
Host Item 997839544401631
主題 Root systems (Algebra)
Lie algebras
Abelian groups